# SDR P5CA9701404

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5246 · Fluid Service Doors
- Part: Hinge
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FUEL PANEL HINGE CRACKED.  REMOVED AND REPLACED HINGE PER MM 52-49-09.
